# SDR HEEA064866

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310102101
- Condition: Worn
- Location: M/R Hub
- Part time: 2,492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN.   SERIAL NUMBERS REMOVED ARE 2965, 2994, 2988 AND 3078.  REPLACED WITH SERIAL NUMBERS 4661, 4656, 4682 AND 4755.
